| Model Number |
1804225-23 |
| Medical Device Problem Code |
Difficult to Remove (1528)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/16/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during preparation, the 2.25x23mm xience skypoint stent delivery system (sds) was prepared after removing the protective sheath/stylet removal, however, the stent was removed from the support stylet [protective sheath] with a little unusual resistance noted.Another xience skypoint was used to complete the procedure.There was no device use or patient involvement and there was no clinically significant delay in the procedure.No additional information was provided.
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no similar incidents from this lot.The investigation was unable to determine a conclusive cause for the reported difficult to remove.There is no indication of a product quality issue with respect to manufacture, design or labeling.